MathSciNet Relay Station
MathSciNet bibliographic data
MR534120 (80h:35035) 35H05 (57R25 58G05)
Hounie, Jorge Globally hypoelliptic and globally solvable first-order evolution equations. Trans. Amer. Math. Soc. 252 (1979), 233–248.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement